# SDR GTIA050081

- Difficulty date: March 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB SEAT TRACK HAS AREA OF CORROSION AT FS 229.  REMOVED CORROSION, FOUND OUT OF LIMITS.  FABRICATED NEW SEAT TRACK.  FOUND WEB OB OF SEAT TRACK FS 218 CRACKED, FABED DOUBLER AND FILLER IAW SRM.  PRIMED AND TREATED.  INSTALLED DOUBLER, FILLER AND SEAT TRACK IAW SRM. (K)
